MathSciNet Relay Station
MathSciNet bibliographic data
MR338148 (49 #2914) 20C25
Griess, Robert L., Jr. Schur multipliers of finite simple groups of Lie type. Trans. Amer. Math. Soc. 183 (1973), 355–421.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement